# SDR ASAA2018122837588

- Difficulty date: December 13, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,865 hours, 13,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56761
- Condition: Corroded
- Location: Bs 952
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL PAX COMPARTMENT AFT WET AREA FLOOR STRUCTURE HAS AN AREA OF CORR ON A FLOOR SUPPORT AT STA. 952. GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM SUPPORT AT STA 952 FOR INTERVAL PAX COMPARTMENT AFT WET AREA IAW B737 800 SRM 51 40 2 W 4" O .063 R .055 L 1" D .008.
